# SDR SWAA2013110722037

- Difficulty date: October 19, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 32,652 hours, 21,452 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 5919110501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE CRACKED AT PREVIOUS REPAIR RIVET LOCATED UNDER NR 1 SLAT BETWEEN CENTER SLAT TRACK & ANTI-ICE DUCT.  REPAIR SLAT IAW SRM.
